MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6944-58
Medical Device Problem Codes Over-Sensing (1438); Decreased Sensitivity (2534)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited crosstalk and small r-waves.An attempt was made to lower output on the atrial lead to 1.0v (threshold is 0.75v) to omit crosstalk but it was still present.In addition to the crosstalk, bipolar sensing was 0.8mv and integrated bipolar was 3.5mv on the rv lead chronically.The decision was made to implant a new rv defibrillation lead.During the revision procedure; several locations were mapped in the ventricle but got poor r waves.R waves started in 7's and after tying down the lead had diminished to 1.75-3.125mv.R waves were felt to be inadequate.The decision was made to not implant a new rv defibrillation lead; rather add an rv pace/sense lead.The rv pace/sense lead was placed in the mid-high septum (a location that was unable to be used with the attempted rv defibrillation lead due to limited space and interaction with the chronic rv lead)with great sensing.The rv defibrillation coil impedances were stable and connected the existing rv defibrillation coils to the new implantable cardioverter defibrillator (icd) while using the rv pace/sense lead as well.The procedure was successfully completed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 5554-45 lead implanted: (b)(6) 2008 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPRINT QUATTRO LEAD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23750695
Report Number2649622-2025-34178
Device Sequence Number15848856
Product Code LWS
UDI-Device Identifier00613994249951
UDI-Public(01)00613994249951(17)100626
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/26/2010
Device Model Number6944-58
Device Catalogue Number6944-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/08/2025
Date Device Manufactured08/26/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBC3D1 ICD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale